Alert archive / Texas / Gale Warnings in 2012

Gale Warning 7, NWS Corpus Christi, TX

December 25, 2012

NWS Corpus Christi, TX issued this gale warning at Dec 25, 2012, 3:14 AM CST. It took effect at Dec 25, 2012, 12:00 PM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 3:14 AM CST (09:14 UTC)
In effect from
Dec 25, 2012, 12:00 PM CST
Expired
Dec 26, 2012, 1:53 AM CST
In force
14 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WHUS74 KCRP 250914
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
314 AM CST TUE DEC 25 2012

...STRONG TO VERY STRONG NORTHWEST WIND EXPECTED OVER THE MIDDLE
TEXAS COASTAL WATERS THIS AFTERNOON AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MIDDLE TEXAS COASTAL WATERS
TODAY...WITH A STRONG TO VERY STRONG OFFSHORE FLOW DEVELOPING BY
THE AFTERNOON. GALE CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS
ALL OF THE WATERS...CONTINUING TONIGHT ACROSS THE GULF WATERS.
OFFSHORE FLOW WILL GRADUALLY WEAKEN ON WEDNESDAY AS PRESSURE
SETTLES OVER TEXAS. MARINERS OF SMALL CRAFT ARE URGED TO REMAIN IN
PORT THIS AFTERNOON AND TONIGHT.

GMZ230-235-251700-
/O.UPG.KCRP.SC.Y.0065.121225T1800Z-121226T0000Z/
/O.NEW.KCRP.GL.W.0007.121225T1800Z-121226T0000Z/
/O.NEW.KCRP.SC.Y.0066.121226T0000Z-121226T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
314 AM CST TUE DEC 25 2012

...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS. A SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR THE BAYS AND WATERWAYS.

* WINDS AND WAVES: NORTHWEST WINDS DEVELOPING BY MIDDAY AND
  INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. WINDS WILL
  DECREASE TO 20 TO 25 KNOTS TONIGHT. ROUGH TO OCCASIONALLY VERY
  ROUGH BAY WATERS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-251700-
/O.EXT.KCRP.SC.Y.0065.000000T0000Z-121225T1800Z/
/O.NEW.KCRP.GL.W.0007.121225T1800Z-121226T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
314 AM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST
WEDNESDAY FOR THE MIDDLE TEXAS COASTAL GULF WATERS. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY.

* WINDS: SOUTH WIND AROUND 20 KNOTS THIS MORNING...BECOMING
  NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS MIDDAY
  AND PERSISTING THROUGH TONIGHT.

* SEAS: BUILDING TO 5 TO 8 FEET NEARSHORE AND 9 TO 11 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JR
4 follow-up statements
502 
WHUS74 KCRP 251706
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1106 AM CST TUE DEC 25 2012

...STRONG TO VERY STRONG NORTHWEST WIND EXPECTED OVER THE MIDDLE
TEXAS COASTAL WATERS THIS AFTERNOON AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MIDDLE TEXAS COASTAL
WATERS THIS AFTERNOON. IN RESPONSE...STRONG TO VERY STRONG
OFFSHORE FLOW WILL DEVELOP. GALE CONDITIONS ARE EXPECTED THIS
AFTERNOON ACROSS ALL OF THE WATERS...CONTINUING TONIGHT ACROSS THE
GULF WATERS. OFFSHORE FLOW WILL GRADUALLY WEAKEN ON WEDNESDAY AS
PRESSURE SETTLES OVER TEXAS. MARINERS OF SMALL CRAFT ARE URGED TO
REMAIN IN PORT THIS AFTERNOON AND TONIGHT.

GMZ250-255-270-275-260115-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-121225T1800Z/
/O.CON.KCRP.GL.W.0007.121225T1800Z-121226T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1106 AM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: SOUTH WIND AROUND 20 KNOTS LATE THIS MORNING...BECOMING 
  NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS MIDDAY 
  AND PERSISTING THROUGH TONIGHT. 

* SEAS: BUILDING TO 5 TO 8 FEET NEARSHORE AND 9 TO 11 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-260115-
/O.CON.KCRP.GL.W.0007.121225T1800Z-121226T0000Z/
/O.CON.KCRP.SC.Y.0066.121226T0000Z-121226T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1106 AM CST TUE DEC 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST WINDS DEVELOPING BY MIDDAY AND
  INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS.
  WINDS WILL DECREASE TO 20 TO 25 KNOTS TONIGHT. ROUGH TO
  OCCASIONALLY VERY ROUGH BAY WATERS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87
601 
WHUS74 KCRP 251909
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
109 PM CST TUE DEC 25 2012

...STRONG TO VERY STRONG NORTHWEST WIND EXPECTED OVER THE MIDDLE
   TEXAS COASTAL WATERS THIS AFTERNOON AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MIDDLE TEXAS COASTAL
WATERS THIS AFTERNOON. IN RESPONSE...STRONG TO VERY STRONG
OFFSHORE FLOW WILL DEVELOP. GALE CONDITIONS ARE EXPECTED THIS
AFTERNOON ACROSS ALL OF THE WATERS...CONTINUING TONIGHT ACROSS
THE GULF WATERS. OFFSHORE FLOW WILL GRADUALLY WEAKEN ON WEDNESDAY
AS PRESSURE SETTLES OVER TEXAS. MARINERS OF SMALL CRAFT ARE URGED
TO REMAIN IN PORT THIS AFTERNOON AND TONIGHT.

GMZ230-235-260315-
/O.CON.KCRP.GL.W.0007.000000T0000Z-121226T0000Z/
/O.CON.KCRP.SC.Y.0066.121226T0000Z-121226T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
109 PM CST TUE DEC 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST WIND THIS AFTERNOON AND INCREASING TO
  25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. WIND WILL
  DECREASE TO 20 TO 25 KNOTS TONIGHT. ROUGH TO OCCASIONALLY VERY
  ROUGH BAY WATERS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-260315-
/O.CON.KCRP.GL.W.0007.000000T0000Z-121226T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
109 PM CST TUE DEC 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

* WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS THIS AFTERNOON WITH
  GUSTS TO 35 TO 40 KNOTS AND PERSISTING THROUGH TONIGHT.

* SEAS: BUILDING TO 5 TO 8 FEET NEARSHORE AND 9 TO 11 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

87
165 
WHUS74 KCRP 260011
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
611 PM CST TUE DEC 25 2012

...STRONG TO VERY STRONG NORTHWEST WIND EXPECTED OVER THE MIDDLE 
 TEXAS COASTAL WATERS TONIGHT...

.STRONG TO VERY STRONG OFFSHORE FLOW WILL CONTINUE BEHIND A COLD
FRONT. GALE CONDITIONS ARE EXPECTED TONIGHT ACROSS THE GULF
WATERS. OFFSHORE FLOW WILL GRADUALLY WEAKEN ON WEDNESDAY AS
PRESSURE SETTLES OVER TEXAS. MARINERS OF SMALL CRAFT ARE URGED TO
REMAIN IN PORT TONIGHT.

GMZ230-235-260815-
/O.EXP.KCRP.GL.W.0007.000000T0000Z-121226T0000Z/
/O.CON.KCRP.SC.Y.0066.000000T0000Z-121226T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
611 PM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST WIND WILL DECREASE TO 20 TO 25 KNOTS
  TONIGHT. ROUGH TO OCCASIONALLY VERY ROUGH BAY WATERS ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-260815-
/O.CON.KCRP.GL.W.0007.000000T0000Z-121226T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
611 PM CST TUE DEC 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

* WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40
  KNOTS PERSISTING THROUGH TONIGHT.

* SEAS: BUILDING TO 5 TO 8 FEET NEARSHORE AND 9 TO 11 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
295 
WHUS74 KCRP 260753
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
153 AM CST WED DEC 26 2012

...HAZARDOUS MARINE CONDITIONS ACROSS THE MIDDLE TEXAS GULF WATERS
THIS MORNING...

.STRONG OFFSHORE FLOW CONTINUES EARLY THIS MORNING ACROSS THE
MIDDLE TEXAS COASTAL WATERS. THE STRONG OFFSHORE FLOW AND
HAZARDOUS SEAS WILL GRADUALLY SUBSIDE DURING THE MID AND LATE
MORNING HOURS.

GMZ250-255-270-275-261600-
/O.CAN.KCRP.GL.W.0007.000000T0000Z-121226T1200Z/
/O.NEW.KCRP.SC.Y.0067.121226T0753Z-121226T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
153 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY FOR THE
MIDDLE TEXAS COASTAL WATERS. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS: NORTH-NORTHWEST WINDS 20 TO 25 KNOTS DECREASING TO 15 TO
  20 KNOTS BY NOON.

* SEAS: BUILDING TO 5 TO 7 FEET NEARSHORE AND 9 TO 11 FEET
  OFFSHORE...SUBSIDING TO 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET
  OFFSHORE BY NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-260900-
/O.CAN.KCRP.SC.Y.0066.000000T0000Z-121226T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
153 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS.

WINDS HAVE DECREASED TO 15 TO 20 KNOTS ACROSS THE BAYS AND
WATERWAYS AND WILL CONTINUE TO GRADUALLY DECREASE TO 10 TO 15
KNOTS BY NOON.

$$

JR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 25, 3:05 AM CST, 9 minutes earlier.

Area forecast discussion, Dec 25, 3:05 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
305 AM CST TUE DEC 25 2012

.SHORT TERM (TODAY THROUGH WEDNESDAY)...POWERFUL UPPER LEVEL LOW
DEVELOPING ACROSS NEW MEXICO INTO WEST TEXAS THIS MORNING. TAIL END
OF SHORTWAVE MOVING ACROSS SOUTH TEXAS IS CONTRIBUTING TO ELEVATED
SHOWERS ACROSS THE EASTERN CWA. IN ADDITION...ISOLATED STREAMER
SHOWERS ONGOING OVER THE GULF WATERS. THE PRECIP WILL QUICKLY END
WEST TO EAST THROUGH THE EARLY MORNING. ATTENTION THEN SHIFTS TO
WIND THREAT ACROSS SOUTH TEXAS TODAY. THE MID/UPPER LEVEL LOW WILL
RACE QUICKLY ACROSS NORTH TEXAS AND INTO NORTHEAST TEXAS THIS
AFTERNOON. STRONG CORRIDOR OF NORTHWESTERLY 925-850MB WINDS
INDICATED BY MOST OF THE MODELS TO DEVELOP OVER SOUTH TEXAS...ON
THE BACK SIDE OF THE SYSTEM. VERY DRY AIR IS CURRENTLY INDICATED ON
WATER VAPOR IMAGERY COMING OFF THE SIERRA MADRE AND INTO THE RIO
GRANDE PLAINS AND EDWARDS PLATEAU. ASSOCIATED SURFACE FRONT WILL
MOVE THROUGH SOUTH TEXAS 12Z-18Z FROM WEST TO EAST. COLD AIR LAGS
WELL BEHIND AND WILL NOT ARRIVE UNTIL LATE AFTERNOON AND EVENING.
WITH DRY AIR IN PLACE...DEEP MIXING IS INDICATED ON THE FORECAST
SOUNDINGS...AND CONCERNED MUCH OF THE MOMENTUM FROM 45-55 KT
CORRIDOR OF 925-850MB WINDS WILL MIX EFFICIENTLY TOWARDS THE
SURFACE. HAVE BOOSTED WIND GUSTS IN THIS PACKAGE AND HOISTED A WIND
ADVISORY FOR ALL OF SOUTH TEXAS. STRONGEST WINDS WILL BE ALONG AND
WEST OF I-37 TO THE RIO GRANDE...WHERE GUSTS UP TO 50 MPH MAY OCCUR.
SEE FIRE WEATHER AND MARINE DISCUSSIONS BELOW FOR FURTHER IMPACTS.

AS MENTIONED COLD AIR ARRIVES INTO THE NORTHERN CWA LATE IN THE LATE
AFTERNOON AND WILL SPREAD SOUTH THROUGH THE EVENING. CONCERN TONIGHT
WILL BE BOTH FREEZE POTENTIAL AND POSSIBLE WIND CHILL ADVISORY
CRITERIA. FREEZE LOOKS LIKELY NOW ALONG AND NORTH OF A COTULLA TO
FREER TO MATHIS TO PORT LAVACA LINE. FREEZE WARNING MAY BE HOISTED
LATER TODAY. IN ADDITION...WHILE WINDS DO DECREASE CONSIDERABLY
INLAND AFTER SUNSET...THEY DO NOT COMPLETELY DROP OFF. SOUTH TEXAS
WIND CHILL ADVISORY CRITERIA IS WIND CHILL READINGS OF 16-25 DEG F
WITH 10 MPH WINDS OF HIGHER FOR 2 OR MORE HOURS. IT LOOKS LIKE THIS
MAY BE REACHED IN MANY AREAS TONIGHT. THEREFORE IN ADDITION TO A
FREEZE WARNING...A WIND CHILL ADVISORY MAY HAVE TO BE HOISTED LATER
TODAY.

COLD AIRMASS SETTLES ACROSS SOUTH TEXAS ON WEDNESDAY. HIGHS ONLY IN
THE LOW 50S ARE EXPECTED.

&&

.FIRE WEATHER...///EXTREME FIRE WEATHER CONDITIONS ACROSS PORTIONS
OF SOUTH TEXAS/// A FRONTAL PASSAGE WILL OCCUR ACROSS SOUTH TEXAS
TODAY. THE COLD AIR WILL LAG BEHIND THE FRONT...NOT ARRIVING INTO
SOUTH TEXAS UNTIL LATE THIS AFTERNOON AND EVENING. THE RESULT WILL
BE WARM...DRY...AND VERY WINDY CONDITIONS ACROSS SOUTH TEXAS TODAY.
RH VALUES WILL RANGE FROM 10-15 PERCENT WITH NORTHWEST WINDS GUSTING
BETWEEN 40 AND 50 MPH ALONG A LINE FROM BEEVILLE TO KINGSVILLE WEST
TO THE RIO GRANDE. THESE CONDITIONS WILL COMBINE WITH DRY AND CURED
FUELS RESULTING IN EXTREME FIRE WEATHER CONDITIONS. EAST OF THE
BEEVILLE TO KINGSVILLE LINE RH VALUES WILL RANGE FROM 15-30 PERCENT
AND WINDS WILL GUST TO 40 MPH...RESULTING IN CRITICAL FIRE WEATHER
CONDITIONS. A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH TEXAS.

&&

.MARINE...STRONG TO VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND A
COLD FRONT LATER TODAY. NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON
AND INCREASE TO 25 TO 30 KNOTS...WITH FREQUENT GUSTS BETWEEN 35 AND
40 KNOTS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN UPGRADED TO
A GALE WARNING. THE GALE CONDITIONS WILL PERSIST TONIGHT ACROSS THE
GULF WATERS WITH SCA CONDITIONS OVER THE BAYS AND WATERWAYS.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...TEMPS ON WED NIGHT WL
BE TRICKY AS RETURN CLOUDS ARE EXPECTED BEFORE DAYBREAK ACROSS THE
ERN HALF OF THE CWA.  STILL THINK A LIGHT FREEZE WL BE POSSIBLE
ACROSS THE NRN THIRD OF THE CWA GIVEN THE RAPID COOLING AND LATE
ARRIVAL OF CLOUD CVR.  PERSISTENT ISENTROPIC UPGLIDE AND CONTINUED
MOISTURE ADVECTION WL THEN DEVELOP ON THURSDAY AND PERSIST THROUGH
FRIDAY AS ONSHORE FLOW AND A COASTAL TROUGH DEVELOP.  THIS WL
MAINTAIN A THICK CANOPY OF CLOUD CVR ALONG WITH A CHANCE OF PCPN
THROUGH FRIDAY...ESPECIALLY THE COASTAL BEND AND WATERS WHERE THE
MOISTURE AND LIFT WL BE THE BEST. BY LATE FRI...INCREASING
CONVERGENCE/FRONTOGENESIS IS EXPECTED AS A COLD FRONT ACCELERATES
SEWD.  COLDER AND DRIER CONDITIONS ARE EXPECTED ON SATURDAY WITH
ANOTHER LIGHT FREEZE POSSIBLE SAT NIGHT.  RETURN MOISTURE WL ONCE
AGAIN INVADE THE CWA ON SUNDAY AS ONSHORE FLOW QUICKLY DEVELOPS IN
ADVANCE OF A DEVELOPING CLOSED UPR LOW ACROSS SRN CA/NRN BAJA. PCPN
IS EXPECTED TO DEVELOP BY SUN NIGHT AND INCREASE IN COVERAGE ON
MONDAY AS A COASTAL TROUGH STRENGTHENS.  WHILE THE GFS AND ECMWF
SOLNS DO DIFFER ON THE TIMING AND STRENGTH OF THESE FEATURES...THE
OVERALL TREND CONTINUES TO INDICATE A WET SUBTROPICAL PATTERN
DEVELOPING EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    84  36  52  36  67  /  10   0   0  10  20
VICTORIA          77  29  50  30  62  /  20   0   0  10  20
LAREDO            79  34  55  36  65  /   0   0   0   0  10
ALICE             82  33  53  34  65  /  10   0   0   0  10
ROCKPORT          80  37  50  40  66  /  10   0   0  10  20
COTULLA           76  29  53  30  61  /  10   0   0   0  10
KINGSVILLE        82  34  53  33  66  /  10   0   0  10  10
NAVY CORPUS       79  39  50  44  66  /  10   0   0  10  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM THIS MORNING TO MIDNIGHT CST TONIGHT
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

     WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING FROM NOON TODAY TO 6 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
     WEDNESDAY FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
     BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
     ARANSAS TO PORT O'CONNOR.

     GALE WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

JR/76...SHORT TERM
MB/80...LONG TERM
Hazardous weather outlook, Dec 24, 5:21 AM CST, 21 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
521 AM CST MON DEC 24 2012

TXZ229>234-239>247-251200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
521 AM CST MON DEC 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A RED FLAG HAS BEEN ISSUED FOR CHRISTMAS DAY AS CRITICAL TO EXTREME
FIRE WEATHER CONDITIONS ARE EXPECTED BEHIND A STRONG COLD FRONT
TUESDAY AFTERNOON AND EVENING. RH VALUES WILL RANGE FROM 10-15
PERCENT WITH NORTHWEST WINDS GUSTING BETWEEN 30 AND 40 MPH ALONG A
LINE FROM BEEVILLE TO KINGSVILLE WEST TO THE RIO GRANDE...AND
COMBINED WITH DRY AND CURED FUELS RESULT IN EXTREME FIRE WEATHER
CONDITIONS. EAST OF THE BEEVILLE TO KINGSVILLE LINE RH VALUES WILL
RANGE FROM 15-30 PERCENT AND WINDS WILL GUST 25 TO 35
MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS.

FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY MORNING AND THURSDAY
MORNING OVER MANY INLAND AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-251200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
521 AM CST MON DEC 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND THE COLD FRONT
TUESDAY AND TUESDAY NIGHT...WITH GALE FORCE WIND GUSTS POSSIBLE OVER
THE GULF WATERS IMMEDIATELY BEHIND THE BOUNDARY. SMALL CRAFT
ADVISORY CONDITIONS WILL PERSIST OVER THE GULF WATERS THROUGH
PORTIONS OF WEDNESDAY BEFORE WINDS AND SEAS SUBSIDE. ANOTHER COLD
FRONT WILL MOVE INTO THE WATERS FRIDAY NIGHT...RESULTING IN STRONG
OFFSHORE FLOW AND LIKELY SMALL CRAFT ADVISORY CONDITIONS FRIDAY
NIGHT THROUGH SATURDAY EVENING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:01 AM CSTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more15 hr
Dec 25, 3:14 AM CSTSmall Craft AdvisoryCRP23 hr
Dec 25, 2:15 PM CSTFreeze WarningCRPAransas, Bee, Calhoun, Goliad, La Salle, Live Oak and 4 more19 hr
Dec 25, 2:39 PM CSTWind Chill AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more18 hr

Nearby

Gale Warnings in Texas, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.